# SDR DXTA200702064

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 10,202 hours, 8,288 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT (CO-PILOTS) BRAKE PEDALS ARE VERY SOFT. NOTE CREW REPORTS BOTH COPILOTS PEDALS ARE SOFT. NO SIGN OF FLUID ON FLOOR. [SUP 4-26-07] PERFORMED BRAKE BLEEDING PROCEDURE I/A/W AMM 32-42-00.  OPS CHECKS GOOD IN SHOP.
